MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Avista? MRI; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Avista? MRI; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-2408-56
Medical Device Problem Codes Positioning Problem (3009); Migration (4003)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient underwent a lead revision procedure due to significant lead migration requiring repositioning.The physician experienced challenges caused by scar tissue during the placement of the replacement leads; however, the leads were successfully implanted and the procedure was completed.During the same procedure, the physician elected to replace the implantable pulse generator (ipg).Patient postoperative status was not available at the time of reporting.The disposition of the explanted devices was not provided.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model number/catalog number: sc-1416.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: wavewriter alpha prime 16 ipg kit.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2408-56.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: avista mri perc lead kit 56 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4319.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: clik x mri anchor.Unique identifier (udi) #: (b)(4).

Brand Name
Avista? MRI
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key50311740
Report Number3006630150-2026-06040
Device Sequence Number16118428
Product Code LGW
UDI-Device Identifier08714729904816
UDI-Public(01)08714729904816(17)280218(10)7091608
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSC-2408-56
Device Catalogue NumberSC-2408-56
Device Lot Number7091608
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/18/2026
Date Device Manufactured02/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale